MAUDE Adverse Event Report: ACUTUS MEDICAL INC FLEXCATH CROSS TRANSSEPTAL SOLUTION; INTRODUCER, CATHETER

ACUTUS MEDICAL INC FLEXCATH CROSS TRANSSEPTAL SOLUTION; INTRODUCER, CATHETER
Model Number 900310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cardiac ablation procedure involving the ndl 900310 flexcath cross fcc 10fr and sheath 10fcc13 flexcath contour 10f, the procedure was aborted after a large "clot" was visualized in the left atrium on intracardiac echocardiography (ice) following transseptal puncture and mapping catheter insertion.Ice was initially used to confirm the absence of effusion or clot before the transseptal puncture.After the event, transesophageal echocardiography (tee) was performed to verify the location of the "clot" or tissue.The patient was adequately anticoagulated throughout the procedure.Interventional radiology suctioned the material from the left atrium using a smaller catheter through the flexcath contour sheath, and it was determined to be tissue believed to have been attached to the septum or pushed into the left atrium during the transseptal puncture.The procedure was aborted and the patient was under general anesthesia.The patient's hospitalization was extended due to the event.A computed tomography (ct) scan was ordered as a precaution.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id 10fcc13; product type: sheath product id: non-medtronic product type: mapping catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: product id: non-medtronic unknown, product type: introducer sheath; product id: non-medtronic unknown, product type: intracardiac echocardiography (ice) catheter; product id: non-medtronic unknown, product type: high density mapping catheter; product id: non-medtronic unknown, product type: steerable diagnostic catheter; product id: non-medtronic unknown, product type: guide wire.Product event summary: the 900310 integrated dilator/needle with lot number 106670 and patient data files were returned and analyzed.The data files were in the form of one image, which showed a 10fr 13mm flexcath contour¿ steerable sheath where the side port tube appeared kinked.Log files corresponding to the case event date were reviewed and no error codes were identified.Visual inspection of the integrated dilator/needle did not reveal any anomalies.The usable length, curve angle and planarity verification were all tested and no anomalies were observed.The returned integrated dilator/needle was inserted through the returned sheath and a test sheath without any resistance.In conclusion, the reported clinical issue of a clot occurred during the procedure and the decision to abort the procedure without use of alternate therapy was based upon the medical judgement of the physician.There is no indication of a relation of the adverse event to the performance or malfunction of the product.The integrated dilator/needle passed the returned product inspection per specification.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Nothing was found on the ct scan.

Brand Name
FLEXCATH CROSS TRANSSEPTAL SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ACUTUS MEDICAL INC
2210 faraday ave, suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL INC
2210 faraday ave, suite 100
carlsbad CA 92008
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22902061
Report Number3012120746-2025-00026
Device Sequence Number20833333
Product Code DYB
UDI-Device Identifier00850027837970
UDI-Public(01)00850027837970(17)260813(10)106670
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Model Number900310
Device Catalogue Number900310
Device Lot Number106670
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale